# SDR CALA2022111703164

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 88,433 hours, 22,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Row 20
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW SEAT ROW 20 CENTER CEILING HAS PARTIAL ILLUMINATION. DATA TRANSCRIBED FROM NSA EMX N/R 00003. REMOVED AND REPLACED LAMPS AT EMERGENCY EXIT LIGHT AT ROW 20 AND INSPECTED BY V932931. CENTER CEILING PANEL IAW B757-ALL AMM 33-51-01-712-015. OPERATION CHECK GOOD IAW B757-ALL AMM 33-51-01-432-016. DATA TRANSCRIBED FROM NSA EMX N/R 00003 WORK ACCOMPLISHED BY V899691
